decreased sexdrive/Origanum majorana
I'm a woman 33 year's old.
Earlier this year I started taking a herbal treatment for eliminating intestinal parasites , as a supporting treatment.
This product contained also " Origanum majorana ".
I have been taking this maybe for about 6 months on a regular basis.
I've been reading however that Origanum majorana is a natural AN-aphrodisiac, that it decreases the sexdrive.
I was wondering now if this effect could be permanent with long term usage of this herb , is it possible that it causes permanent damage in this way ??
Or should this effect disappear when it's no longer taken?
I have stopped taking the herb for about a month or a little longer now , but it seems that my sexdrive isn't as it used to be .
Does anyone know this could have to do with the regular intake of Origanum majorana over a longer period of time, of is permanent decreased libido impossible in this way ?
I have started to panick a little over this.